# SDR EISA97096

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG ACCOMPLISHMENT OF C-CHECK WORK CARD, FOUND FLOOR SUPPORT CRACKED AT FS 680 LEFT SIDE, IN MAIN CABIN.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 52-11-02.  (M)
